# SDR ARWA0010903

- Difficulty date: September 22, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,263 hours, 25,854 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Part serial: NA
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG PAGE 106071. DISCREPANCY: L/H MAIN LANDING GEAR DOWN INDICATOR INOP DURING LANDING ROLL. CHECKLIST ACCOMPLISHED. AIRCRAFT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED L/H MAIN LANDING GEAR DOWN LOCK SWITCH AND CONNECTOR AND ACCOMPLISHED ALL REQUIRED TESTS ON LANDING GEAR INDICATION SYSTEM IAW MM 32-60-0 TEST GOOD.
